INDICATIONS     CONTRA-INDICATIONS     DOSAGE     SIDE-EFFECTS     PREGNANCY     OVERDOSE     IDENTIFICATION     PATIENT INFORMATION

Logo DRISTAN* TABLETS

SCHEDULING STATUS:
S2

PROPRIETARY NAME:
(and dosage form)

DRISTAN* TABLETS

ACTIVE INGREDIENTS:
Each tablet contains:
       
Aspirin        325,00 mg
       
Phenylephrine Hydrochloride        5,00 mg
       
Chlorpheniramine Maleate        2,00 mg
       
Caffeine        16,20 mg

INDICATIONS:
DRISTAN* Tablets are indicated for the relief of symptoms associated with colds and influenza such as nasal congestion, headache, aches and pains, fever and hayfever.

WARNINGS:
This medicine may lead to drowsiness and impaired concentration which may be aggravated by the simultaneous intake of alcohol or other C.N.S. depressant agents. If symptoms do not improve within 7 days or are accompanied by high fever, discontinue use and consult a doctor. Excessive and prolonged use of this medicine may be dangerous.
Aspirin [acetyl salicylic acid] has been implicated in Reye's syndrome, a rare but serious illness in children and teenagers with chicken pox and influenza.
A doctor should be consulted before Aspirin is used in such patients.
The safety of this preparation in pregnant women, or nursing women, has not been established.

STORAGE INSTRUCTIONS:
Store below 25 °C. Protect from light.
KEEP OUT OF REACH OF CHILDREN.

DOSAGE AND DIRECTIONS FOR USE:
Adults
        Two tablets 3 to 4 times daily.

Children [6-12]
        One tablet 3 times daily.
Not recommended for children under the age of 6 years.
Do not exceed 8 tablets in 24 hours.

REFERENCE NUMBER:
C.717 [Act 101/1965]

NAME AND BUSINESS ADDRESS OF APPLICANT:
S.A.D. SELF MEDICATION [PTY] LIMITED
[Co. Reg. No. 92/04769/07]
Robbie de Lange Road, Wilsonia, EAST LONDON, 5201

SAEPI HOME PAGE      TRADE NAME INDEX      GENERIC NAME INDEX      FEEDBACK
Information presented by Malahyde Information Systems © Copyright 1996,1997,1998